# SDR MALA976522

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: Cabin Air Cond
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED SMOKE IN CABIN, SUSPECTED SUPPLEMENTAL AIR CONDITIONER.  MAINTENANCE REPLACED A/C MOTOR AND RESET MAIN 105A CB IN RT PDU PANEL.  OPS CHECK GOOD.
